# SDR COEA2015121737811

- Difficulty date: December 17, 2015
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: S2711215100101
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TRIM ACTUATOR BRACKET HAS CORROSION COMMON TO INBOARD SIDE BONDING ATTACH.   REPLACED AILERON TRIM ACTUATOR SUPPORT.
